MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD OVUM ASPIRATION NEEDLE SINGLE LUMEN; MQE NEEDLE, ASSISTED REPRODUCTION - OVUM PICK-UP ASPIRATION NEEDLES

WILLIAM A. COOK AUSTRALIA, PTY LTD OVUM ASPIRATION NEEDLE SINGLE LUMEN; MQE NEEDLE, ASSISTED REPRODUCTION - OVUM PICK-UP ASPIRATION NEEDLES
Model Number G38432
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the needle was puncturing anterior to the biopsy line.The ultrasound manager was called in during the procedure and biopsy line was temporarily adjusted to represent where the needle was puncturing.During the following retrieval ultrasound was called in because the biopsy line had to be recalibrated back to its original position.The patient went to the emergency department several hours after the procedure to fix the internal bleeding.Follow up information received.

Brand Name
OVUM ASPIRATION NEEDLE SINGLE LUMEN
Common Device Name
MQE NEEDLE, ASSISTED REPRODUCTION - OVUM PICK-UP ASPIRATION NEEDLES
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane
AS 
MDR Report Key16787102
Report Number3005580113-2023-00046
Device Sequence Number5733669
Product Code MQE
UDI-Device Identifier00827002384323
UDI-Public(01)00827002384323(17)240826(10)A1086379
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/21/2023
Report Date (Section F) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/26/2024
Device Model NumberG38432
Device Catalogue NumberK-OSN-1725-B-60-US
Device Lot NumberA1086379
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/03/2023
Event Location Hospital
Date Report to Manufacturer04/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/21/2023
Date Device Manufactured08/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown
Date Report Sent to FDA04/21/2023